Spectral asymptotics for Schrödinger operators with a degenerate potential
Séminaire de théorie spectrale et géométrie, Tome 20 (2001-2002), pp. 17-22.
@article{TSG_2001-2002__20__17_0,
     author = {Truc, Fran\c{c}oise},
     title = {Spectral asymptotics for {Schr\"odinger} operators with a degenerate potential},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {17--22},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {20},
     year = {2001-2002},
     zbl = {1029.35195},
     mrnumber = {1987635},
     language = {en},
     url = {http://archive.numdam.org/item/TSG_2001-2002__20__17_0/}
}
TY  - JOUR
AU  - Truc, Françoise
TI  - Spectral asymptotics for Schrödinger operators with a degenerate potential
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2001-2002
DA  - 2001-2002///
SP  - 17
EP  - 22
VL  - 20
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/item/TSG_2001-2002__20__17_0/
UR  - https://zbmath.org/?q=an%3A1029.35195
UR  - https://www.ams.org/mathscinet-getitem?mr=1987635
LA  - en
ID  - TSG_2001-2002__20__17_0
ER  - 
Truc, Françoise. Spectral asymptotics for Schrödinger operators with a degenerate potential. Séminaire de théorie spectrale et géométrie, Tome 20 (2001-2002), pp. 17-22. http://archive.numdam.org/item/TSG_2001-2002__20__17_0/

[1] J. Avron, I. Herbst. B. Simon, Duke. Math. J., 45 ( 1978), 847-883. | MR 518109 | Zbl 0399.35029

[2] Y. Colin De Verdière, L'asymptotique de Weyl pour les bouteilles magnétiques, Comm. Math. Phys., 105 (1986). 327-335. | MR 849211 | Zbl 0612.35102

[3] J.S. De Wet and Mandl, On the asymptotic distribution of eigenvalues, Proc. Roy. Soc. London Ser., 200 ( 1950), 572-580. | MR 35369 | Zbl 0040.33702

[4] B.M. Levitan, On the asymptotic behavior of Green's function and its expansion in eigenvalues of Schrödinger's equation, Math. USSR-Sb.41, 83 ( 1957), 439-458. | MR 89353 | Zbl 0083.32602

[5] A.G. Kostjucenko, Asymptotic distribution of the eigenvalues of elliptic operators, Soviet Math. Dokl., 5 ( 1964), 1171-1175. | Zbl 0135.32007

[6] A. Morame and F. Truc, Semi-classical eigenvalue asymptotics for a Schrödinger operator with a degenerate potential, Asympt. Anal., 22 ( 2000), 39-49. | MR 1739517 | Zbl 0947.35116

[7] M. Reed and B. Simon, Methods of Modern Mathematical Physics IV, Academic press, New York, 1978. | MR 751959 | Zbl 0401.47001

[8] D. Robert, Comportement asymptotique des valeurs propres d'opérateurs du type de Schrödinger à potentiel dégénéré, J. Math. Pures Appl., 61 ( 1982), 275-300. | MR 690397 | Zbl 0511.35069

[9] G.V. Rosenbljum, Asymptotics of the eigenvalues of the Schrödinger operator, Math. USSR- Sb., 22 (3 )( 1974), 349-371. | Zbl 0304.35070

[10] B. Simon, Non classical eigenvalue asymptotics, J. Funct. Anal., 53 ( 1983), 84-98. | Zbl 0529.35064

[11] M.Z. Solomyak, Asymptotics of the spectrum of the Schrödinger operator with non regular homogeneous potential, Math. USSR-Sb., 55(1) ( 1986), 19-37. | Zbl 0657.35099

[12] E.C. Titchmarsh, On the asymptotic distribution of eigenvalues, Quart J. Math. Oxford Ser. (2). 5 ( 1954), 228-240. | MR 68078 | Zbl 0056.08305

[13] F. Truc Semi-classical asymptotics for magnetic bottles, Asympt. Anal., 15 ( 1997), 385-395. | MR 1487718 | Zbl 0902.35079